# SDR UPS04443493

- Difficulty date: November 14, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT INOP AT ENTRY DOOR.  RELAMPED, OP'S CHECKED GOOD.
